MAUDE Adverse Event Report: JEIL MEDICAL CORPORATION VALKYRIE® - POWER DRIVER; INSTRUMENT, SURGICAL, ORTHOPEDIC, DC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

JEIL MEDICAL CORPORATION VALKYRIE® - POWER DRIVER; INSTRUMENT, SURGICAL, ORTHOPEDIC, DC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 01-03-3035
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Unspecified Mental, Emotional or Behavioural Problem (4430)
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that a valkyrie disposable power driver (ref.No.(b)(4), lot no.250021-1345, expiration date: 02/23/2028) malfunctioned during use in a coronary artery bypass graft (cabg) procedure.The device did not function as intended while being used by the surgeon.The driver was removed from the surgical field, and a replacement device was opened and used to continue the procedure.No patient injury was reported.
 
Additional Manufacturer Narrative
A device malfunction was reported in which the device did not perform as intended.No clinical signs or symptoms were reported, and there were no health consequences associated with the event.The device was not available for evaluation; therefore, the investigation was limited to a review of available information, including event details and relevant records.No definitive findings were identified that could explain the reported malfunction.As a result, a specific root cause could not be determined based on the information available at this time.

Brand Name
VALKYRIE® - POWER DRIVER
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, DC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
JEIL MEDICAL CORPORATION
812-ho, 55, digital-ro 34-gil
guro-gu
seoul, 08378
KS  08378
Manufacturer (Section G)
JEIL MEDICAL CORPORATION
812-ho, 55, digital-ro 34-gil
guro-gu
seoul, 08378
KS   08378
Manufacturer Contact
jisoo koh
812-ho, 55, digital-ro 34-gil
guro-gu
seoul, 08378
KS   08378
MDR Report Key24218420
Report Number3004049923-2026-00001
Device Sequence Number18451252
Product Code KIJ
UDI-Device Identifier08806390899796
UDI-Public(01)08806390899796(10)250021-1345(17)280223
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-03-3035
Device Lot Number250021-1345
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown